Alert archive / Illinois / River Flood Warnings in 2015

River Flood Warning 46, NWS Lincoln, IL

July 12, 2015Mason County, Menard County, Illinois

NWS Lincoln, IL issued this river flood warning at Jul 12, 2015, 1:23 AM CDT for Mason County, Menard County, Illinois. It took effect at Jul 12, 2015, 4:20 AM CDT. It was in force for 55 hr.

The area

The outline as issued.

The facts

Issued
Jul 12, 2015, 1:23 AM CDT (06:23 UTC)
In effect from
Jul 12, 2015, 4:20 AM CDT
Expired
Jul 14, 2015, 11:00 AM CDT
In force
55 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
Minor

Counties Mason County, IL, Menard County, IL

The radar

The Lincoln radar (KILX), 30 km from the middle of the area, began a volume at 06:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Salt Creek (IL) near Greenview (GREI2).

Action stage
14 ft
Minor stage
16 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05582000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

764 
WGUS43 KILX 120623
FLWILX


FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
123 AM CDT SUN JUL 12 2015

...The National Weather Service in Lincoln IL has issued a flood 
warning for the following rivers in Illinois...

  Salt Creek near Greenview affecting Mason and Menard Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.

&&

ILC125-129-122023-
/O.NEW.KILX.FL.W.0046.150712T0920Z-150714T1600Z/
/GREI2.1.ER.150712T0920Z.150713T1200Z.150714T1000Z.NO/
123 AM CDT SUN JUL 12 2015

The National Weather Service in Lincoln IL has issued a 

* Flood Warning for 
  The Salt Creek near Greenview.
* From early this morning until Tuesday morning.
* At 1245 AM Sunday the stage was 15.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and 
  continue to rise to near 16.9 feet by tomorrow morning.The river 
  will fall below flood stage by early Tuesday morning.
* Impact...At 16.0 feet...Widespread agricultural flooding is in 
  progress.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Salt Creek
 Greenview         16  15.7 Sun 1 AM    16.9   15.9   13.7


&&

LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
      4016 8982 4018 8969             

$$
5 follow-up statements
716 
WGUS83 KILX 121504
FLSILX

FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1004 AM CDT SUN JUL 12 2015

...The Flood Warning continues for the following river in Illinois...

  Salt Creek near Greenview affecting Mason and Menard Counties.
  
.Another 1 to 2 inches of rain occurred along much of Salt
Creek Saturday afternoon and evening, and this has resulted in 
renewed rises. The creek near Greenview should start to flood 
again this afternoon, and crest Monday afternoon.

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC125-129-130504-
/O.EXT.KILX.FL.W.0046.000000T0000Z-150714T2100Z/
/GREI2.1.ER.150712T1800Z.150713T1800Z.150714T1500Z.NO/
1004 AM CDT SUN JUL 12 2015

The Flood Warning continues for
  The Salt Creek near Greenview. 
* Until Tuesday afternoon.
* At  945 AM Sunday the stage was 15.8 feet.
* Flood stage is 16 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
  rise to near 16.8 feet by tomorrow afternoon. The river will fall 
  below flood stage by Tuesday morning.
* Impact...At 16.0 feet...Widespread agricultural flooding is in 
  progress.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Salt Creek
 Greenview         16  15.8 Sun 10 AM   16.7   16.2   14.2


&&

LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
      4016 8982 4018 8969             

$$
Geelhart
890 
WGUS83 KILX 130250
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
950 PM CDT SUN JUL 12 2015

...The Flood Warning continues for the following river in Illinois...
  Salt Creek near Greenview affecting Mason and Menard Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC125-129-131650-
/O.CON.KILX.FL.W.0046.000000T0000Z-150714T2100Z/
/GREI2.1.ER.150712T1845Z.150713T1800Z.150714T1500Z.NO/
950 PM CDT SUN JUL 12 2015

The Flood Warning continues for
  The Salt Creek near Greenview. 
* Until Tuesday afternoon.
* At  845 PM Sunday the stage was 16.4 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.8 feet by 
  tomorrow afternoon. The river will fall below flood stage Tuesday 
  morning.
* Impact...At 16.0 feet...Widespread agricultural flooding is in 
  progress.

&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Mon    Tue    Wed

Salt Creek
 Greenview         16  16.4 Sun 9 PM    16.7   16.2   14.2


&&

LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
      4016 8982 4018 8969             

$$
115 
WGUS83 KILX 131531
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
1031 AM CDT MON JUL 13 2015

...The Flood Warning continues for the following river in Illinois...

  Salt Creek near Greenview affecting Mason and Menard Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC125-129-140531-
/O.EXT.KILX.FL.W.0046.000000T0000Z-150714T2200Z/
/GREI2.1.ER.150712T1845Z.150713T1800Z.150714T1600Z.NO/
1031 AM CDT MON JUL 13 2015

The Flood Warning continues for
  The Salt Creek near Greenview. 
* Until Tuesday afternoon.
* At  945 AM Monday the stage was 16.7 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 16.8 feet by this
  afternoon. The river will fall below flood stage tomorrow morning.
* Impact...At 16.0 feet...Widespread agricultural flooding is in 
  progress.

&&

                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Salt Creek
 Greenview         16  16.7 Mon 10 AM   16.2   15.6   14.9

&&

LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
      4016 8982 4018 8969             

$$
061 
WGUS83 KILX 140232
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
932 PM CDT MON JUL 13 2015

...The Flood Warning continues for the following river in Illinois...

  Salt Creek near Greenview affecting Mason and Menard Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.

Additional river and weather information is available at 
www.weather.gov/ilx.

&&

ILC125-129-141632-
/O.EXT.KILX.FL.W.0046.000000T0000Z-150715T0000Z/
/GREI2.1.ER.150712T1845Z.150713T1715Z.150714T1800Z.NO/
932 PM CDT MON JUL 13 2015

The Flood Warning continues for
  The Salt Creek near Greenview. 
* Until Tuesday evening.
* At 9 PM Monday the stage was 16.6 feet.
* Flood stage is 16 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  tomorrow afternoon.
* Impact...At 16 feet...Widespread agricultural flooding is in 
  progress.

&&

                  Fld  Observed         Forecast 6 AM
Location          Stg  Stg  Day Time    Tue    Wed    Thu

Salt Creek
 Greenview         16  16.6 Mon 9 PM    14.9   12.8   10.3

&&

LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
      4016 8982 4018 8969             

$$

07
418 
WGUS83 KILX 141008
FLSILX


FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL
508 AM CDT TUE JUL 14 2015

...The Flood Warning is cancelled for the following river in 
Illinois...

  Salt Creek near Greenview affecting Mason and Menard Counties

The following forecasts are based on observed precipitation, soil 
moisture conditions, and forecast precipitation. River levels are 
expected to continue falling.

Since flooding has subsided, this will be the last statement for this
flooding event.

ILC125-129-141038-
/O.CAN.KILX.FL.W.0046.000000T0000Z-150715T0000Z/
/GREI2.1.ER.150712T1845Z.150713T1715Z.150714T0900Z.NO/
508 AM CDT TUE JUL 14 2015

The Flood Warning is cancelled for
  The Salt Creek near Greenview.
* At  445 AM Tuesday the stage was 15.9 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at  400 AM Tuesday.
* Forecast...The river will continue to fall to 14.9 feet by tomorrow
  morning.


&&


                  Fld  Observed         Forecast 6AM
Location          Stg  Stg  Day Time    Wed    Thu    Fri

Salt Creek
 Greenview         16  15.9 Tue 5 AM    14.9   12.8   10.3


&&

LAT...LON 4017 8960 4009 8960 4011 8968 4009 8982
      4016 8982 4018 8969             

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jul 12, 12:37 AM CDT, 46 minutes earlier.

Area forecast discussion, Jul 12, 12:37 AM CDT, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1237 AM CDT SUN JUL 12 2015

.UPDATE...
ISSUED AT 924 PM CDT SAT JUL 11 2015

THUNDERSTORMS CONTINUE TO SPREAD SOUTHEAST ACROSS THE FORECAST
AREA THIS EVENING. THE MOST WIDESPREAD CONVECTION AT THIS POINT IS
BEGINNING TO SETTLE SOUTH OF OF THE REGION, WHERE THE WARM FRONT
HAS BEEN NUDGED A BIT SOUTH DUE TO EARLIER CONVECTION ACROSS
CENTRAL ILLINOIS. EXPECT STORMS TO CONTINUE TO FIRE FOR AT LEAST
A LITTLE LONGER IN THE VICINITY OF THE FRONTAL ZONE, ALTHOUGH A
DOWNWARD TREND SHOULD BE NOTED AS INSTABILITY WANES AND AS A SHORT
WAVE THAT HELPED TO DRIVE THE STORMS PUSHES EAST OF THE AREA.

&&

.SHORT TERM...(TONIGHT)
ISSUED AT 325 PM CDT SAT JUL 11 2015

CONVECTIVE SYSTEM CONTINUES TO MARCH EAST WITH CELLS PROPAGATING
SOUTHEAST INTO A MUCH MORE UNSTABLE ATMOSPHERE ALONG THE SOUTHWEST
FLANK OF THE STORMS THIS AFTERNOON. EXPECT THE CLUSTER OF STORMS
TO PUSH EAST-SOUTHEAST AND BE BASICALLY TO OUR EAST AND SOUTH BY
02Z/9PM. THEN THE MAIN CHALLENGE WILL BE WITH ANY ADDITIONAL
DEVELOPMENT ALONG THE WARM FRONT AND ANY NEED FOR A FLASH FLOOD
WATCH FOR AT LEAST THE NORTHERN HALF OF THE FORECAST AREA. BASED
ON THE PAST FEW RUNS OF THE HRRR MODEL AND 18Z NAM...IT APPEARS
THE BULK OF THE RAINFALL WILL BE WITH THE AFTERNOON STORMS WITH
THE HI-RES/CONVECTIVE ALLOWING MODELS NOT SHOWING ANY SIGNIFICANT
DEVELOPMENT LATE THIS EVENING. HOWEVER...THE LATEST ECMWF AND TO
SOME EXTENT THE GFS DOES SHOW DEVELOPMENT LATER THIS EVENING INTO
THE OVERNIGHT HOURS ACROSS THE NORTH...IN AREAS THAT CAN NOT TAKE
ANY MORE RAINFALL (ROUGHLY NORTH OF A JACKSONVILLE TO SPRINGFIELD
TO CHAMPAIGN LINE). WILL GO AHEAD AND ISSUE A FLASH FLOOD WATCH
FOR TONIGHT INTO SUNDAY MORNING IN AREAS THAT HAVE THE LOWEST
FLASH FLOOD GUID VALUES. KNOX COUNTY HAS ALREADY RECEIVED FROM 1
TO 2 INCHES OF RAIN TODAY WITH AREAS FURTHER EAST NOW SEEING THE
RAINFALL...SO ANY ADDITIONAL RAINS ACROSS THE NORTH WILL POSE A
SIGNIFICANT FLASH FLOOD THREAT TONIGHT INTO SUNDAY MORNING.

.LONG TERM...(SUNDAY THROUGH SATURDAY)
ISSUED AT 325 PM CDT SAT JUL 11 2015

SEVERAL STORM COMPLEXES/MCS AND POSSIBLE BOW ECHO LATE SUNDAY
NIGHT AND ESPECIALLY ON MONDAY/MONDAY EVENING AS MODELS DEPICT
AN EXTREMELY UNSTABLE ATMOSPHERE IN PLACE OVER CENTRAL ILLINOIS
MONDAY AFTERNOON AND EVENING. MIXED LAYER CAPES OF 3000-3500 ON
SUNDAY ACROSS THE WEST WITH MOST OF THE AREA SEEING 4000 J/KG
MIXED LAYER CAPES MONDAY AFTERNOON AND EVENING WITH BULK SHEAR
VALUES OF 35-45KTS. EXACT TIMING AND LOCATION THIS FAR OUT TOUGH
TO PIN DOWN BUT THE POTENTIAL IS THERE FOR A SWATH OF WIDESPREAD
DAMAGING WIND GUSTS AND ISOLATED TORNADOES MONDAY AFTERNOON AND
EVENING. THE THREAT ON SUNDAY APPEARS TO BE MORE WITH DAMAGING
WIND GUSTS FROM STORM CLUSTERS THE FORM TO OUR NORTHWEST AND SWEEP
SOUTHEAST INTO THE UNSTABLE AIR MASS. MOST OF THE MEDIUM RANGE
MODELS SUGGEST THE STRONGER SHORTWAVE TO TRACK ACROSS THE GREAT
LAKES LATE MONDAY NIGHT BRINGING A COOL FRONT SOUTHEAST INTO THE
AREA TEMPORARILY PUTTING AN END TO THE THREAT FOR WIDESPREAD
RAINFALL AND SEVERE STORMS TUESDAY AFTERNOON THRU
WEDNESDAY...BEFORE ANOTHER SHORTWAVE APPROACHES THE AREA LATE WED
INTO THU ACCOMPANIED BY SCATTERED THUNDERSTORM CHANCES INTO THE
END OF THE WEEK.

ANOTHER CONCERN WILL BE WITH HEAT INDEX VALUES IN OUR WEST AND
SOUTHWEST TOMORROW AFTERNOON AND CWA WIDE ON MONDAY WHEN VALUES
WILL RANGE FROM 100-105.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1210 AM CDT SUN JUL 12 2015

ISOLATED SHOWERS AND THUNDERSTORMS CONTINUE NORTH OF A SLOW MOVING
FRONTAL BOUNDARY DRAPED FROM WEST-CENTRAL IL TO SOUTHEAST
IL...WITH A HIGHER CONCENTRATION OF THUNDERSTORMS ALONG THE
FRONT...PRIMARILY SOUTH OF THE CENTRAL IL TAF SITES AS OF 05Z.
SHORT-TERM MODEL SOLUTIONS AND RADAR TRENDS INDICATE KSPI MAY BE
AFFECTED NEXT FEW HOURS BY THUNDERSTORMS...OTHERWISE MAIN WEATHER
IMPACT WILL BE AREAS OF FOG/HAZE OVERNIGHT...MOST LIKELY KPIA-
KBMI-KCMI. THIS FOG WILL HAVE POTENTIAL FOR IFR/LIFR VSBY THROUGH
EARLY MORNING. THUNDERSTORM ACTIVITY EXPECTED TO BE MINIMAL
THROUGH AFTERNOON HOURS AS ANOTHER THUNDERSTORM COMPLEX APPROACHES
FROM NW. TIMING STILL UNCERTAIN...BUT HAVE REINTRODUCED VCTS
STARTING 00Z FOR POTENTIAL STRONG THUNDERSTORM ACTIVITY TOMORROW
EVENING. WINDS GENERALLY S-SW 5-10 KTS BUT
STRONG...GUSTY...VARIABLE WITH THUNDERSTORMS.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR ILZ027>031-036>038-
040>043-047-048.

&&

UPDATE...BAK
SHORT TERM...SMITH
LONG TERM...SMITH
AVIATION...ONTON
Hazardous weather outlook, Jul 11, 4:09 PM CDT, 9 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
409 PM CDT SAT JUL 11 2015

ILZ027>031-036>038-040>043-047-048-121100-
CASS-DE WITT-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-
PEORIA-SCHUYLER-STARK-TAZEWELL-WOODFORD-
409 PM CDT SAT JUL 11 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

PERIODS OF THUNDERSTORMS WILL OCCUR ACROSS THE AREA THROUGH
TONIGHT. SOME OF THE RAIN THROUGH TONIGHT MAY BE HEAVY...
INCREASING THE FLASH FLOOD THREAT.

FLOODING WILL CONTINUE ON THE ILLINOIS RIVER...AND PORTIONS OF
THE SANGAMON RIVER DOWNSTREAM OF PETERSBURG...AS WELL AS SALT
CREEK. HOWEVER...FLOODING ON THE MACKINAW RIVER MAY SUBSIDE LATER
TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH
THE WEEK. CONDITIONS WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE
THUNDERSTORMS SUNDAY AND ESPECIALLY MONDAY...AS A MOIST AND
UNSTABLE AIR MASS SPREADS OVER THE REGION.

HOT AND HUMID WEATHER WILL DEVELOP BY SUNDAY...WITH MAXIMUM HEAT
INDEX VALUES 95 TO 100 DEGREES. THIS HEAT WILL PERSIST INTO THE
FIRST FEW DAYS OF NEXT WEEK...WITH THE MAXIMUM HEAT INDEX
REACHING 100 TO 105 ON MONDAY.

FLOODING WILL CONTINUE ON THE ILLINOIS RIVER...AND THE WESTERN
END OF THE SANGAMON RIVER...MUCH OF THE UPCOMING WEEK.
HOWEVER...FLOODING ON THE SALT CREEK SHOULD SUBSIDE BY MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT...HOWEVER...REPORTS
OF ANY HEAVY RAINFALL TOTALS AND FLOODING WOULD BE APPRECIATED.

ILZ044>046-049>057-061>063-066>068-071>073-121100-
CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-
EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MORGAN-MOULTRIE-PIATT-
RICHLAND-SANGAMON-SCOTT-SHELBY-VERMILION-
409 PM CDT SAT JUL 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS...SOUTH CENTRAL ILLINOIS...
SOUTHEAST ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

PERIODS OF THUNDERSTORMS ARE EXPECTED INTO EARLY TONIGHT. SOME OF
THE STORMS MAY BE SEVERE INTO EARLY THIS EVENING...WITH DAMAGING
WINDS THE PRIMARY CONCERN. ALSO...SOME OF THE STORMS OVERNIGHT
MAY PRODUCE HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODIC CHANCES FOR THUNDERSTORMS WILL CONTINUE SUNDAY THROUGH
THE WEEK. CONDITIONS WILL BECOME INCREASINGLY FAVORABLE FOR SEVERE
THUNDERSTORMS SUNDAY AND ESPECIALLY ON MONDAY...AS A MOIST AND
UNSTABLE AIR MASS SPREADS OVER THE REGION.

HOT AND HUMID WEATHER WILL DEVELOP BY SUNDAY...WITH MAXIMUM HEAT
INDEX VALUES 95 TO 100 DEGREES. THIS HEAT WILL PERSIST INTO THE
FIRST FEW DAYS OF NEXT WEEK...WITH THE MAXIMUM HEAT INDEX
REACHING 100 TO 105 ON MONDAY.

FLOODING ON THE EAST END OF THE SANGAMON RIVER SHOULD SUBSIDE ON
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED EARLY THIS EVENING. OVERNIGHT...
REPORTS OF ANY HEAVY RAINFALL TOTALS OR FLOODING WOULD BE
APPRECIATED.

SMITH

In the hours before

Local storm report, Jul 11, 10:20 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1020 PM CDT SAT JUL 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     TSTM WND GST     DECATUR AIRPORT         39.83N 88.87W
07/11/2015  M62 MPH          MACON              IL   ASOS

&&

EJL
Local storm report, Jul 11, 10:23 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1023 PM CDT SAT JUL 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     FORSYTH                 39.92N 88.96W
07/11/2015                   MACON              IL   EMERGENCY MNGR

            TREES BLOWN DOWN

&&

EJL
Local storm report, Jul 11, 10:53 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1053 PM CDT SAT JUL 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     HEAVY RAIN       KNOXVILLE               40.91N 90.29W
07/11/2015  M2.15 INCH       KNOX               IL   MESONET

            MEASURED 2.15 INCHES OF RAIN SINCE 9 AM...SWOP REPORT.

&&

EJL
Local storm report, Jul 11, 11:05 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1105 PM CDT SAT JUL 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       ASTORIA                 40.23N 90.36W
07/11/2015  M1.52 INCH       FULTON             IL   MESONET

            STORM TOTAL RAINFALL TODAY...SWOP REPORT

1045 PM     HEAVY RAIN       PEORIA                  40.74N 89.61W
07/11/2015  M1.48 INCH       PEORIA             IL   MESONET

            STORM TOTAL RAINFALL TODAY...RAIN HAS ENDED...SWOP REPORT

&&

EJL
Local storm report, Jul 11, 11:22 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1122 PM CDT SAT JUL 11 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     HEAVY RAIN       5 NW PEORIA             40.80N 89.68W
07/11/2015  M1.43 INCH       PEORIA             IL   CO-OP OBSERVER

            MEASURED 1.43 INCHES OF RAIN SINCE 7 AM.

&&

EJL
Local storm report, Jul 12, 12:15 AM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1215 AM CDT SUN JUL 12 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HEAVY RAIN       1 W HOOPESTON           40.47N 87.69W
07/11/2015  M1.28 INCH       VERMILION          IL   COCORAHS

            RAINFALL THE PAST 30 MINUTES

1130 PM     HEAVY RAIN       2 SW PEORIA             40.72N 89.64W
07/11/2015  M2.07 INCH       PEORIA             IL   MESONET

            STORM TOTAL RAINFALL TODAY...SWOP REPORT

&&

EJL

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 7:29 PM CDTSevere Thunderstorm WarningILXMorgan, Scott31 min
Jul 11, 7:55 PM CDTAreal Flood AdvisoryILXDeWitt, Logan, Macon, Mason, Menard6 hr
Jul 11, 7:59 PM CDTFlash Flood WarningILXMorgan, Scott6 hr
Jul 11, 10:09 PM CDTSevere Thunderstorm WarningILXMacon, Moultrie, Piatt66 min
Jul 11, 11:56 PM CDTFlash Flood WarningILXColes, Douglas, Moultrie3 hr
Jul 12, 1:12 AM CDTRiver Flood WarningILXFulton, Knox37 hr
Jul 12, 2:00 AM CDTAreal Flood WarningILXMorgan, Scott9 hr
Jul 12, 10:01 AM CDTRiver Flood WarningILXFulton33 hr
Jul 12, 3:14 PM CDTHeat AdvisoryILXCass, Champaign, Christian, Coles, Cumberland, DeWitt and 21 more29 hr
Jul 12, 3:27 PM CDTFlash Flood WatchILXChampaign, Clark, Clay, Coles, Crawford, Cumberland and 13 more31 hr

Nearby

River Flood Warnings in Illinois, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.